Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Continuous bleeding after taking Cerazette. Taking Micronor for high BP. Anything you could suggest?

I ve been on Cerazette for 6 months and not stopped bleeding , I have tried the injection and Micronor as I have high blood pressure . nothing seems to work and my doctors don t seem to listen. I spoke to the nurse and said about this and she said Cerazette can make you bleed. but i am bleeding every single day and had enough is there anything you could suggest?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Progesterone pills can lead to some amount of menstrual irregularity.
But usually this will subside after few months of starting the pills.
But as you are having continuous bleeding for 6 months, the possible options to you are:
- Taking anti fibrinolytic drugs to control the bleeding for few days along with cerazzette.
Once the bleeding gets controlled, she can continue with cerazzette.
- Avoid altering the time of intake of tablets. As that can lead to spotting.
- Going for high dose of progesterone tablets for few months. This will help in regularization of cycles and in preventing bleeding.
After that you can go for low dose pills again.
Take care.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor